Results 1 to 5 of 5
  1. #1
    nelly is offline Junior Member
    Join Date
    Sep 2010
    Location
    connecticut
    Posts
    102

    Feeling Ill while on test

    I just started A test e+primo cycle, and my first shot was monday, anyway I don't know if its coincidence or what but I have felt like shit from Tuesday till today. I feel like I have cold, my whole body is achy. Has this happened to anyone? Just trying to see if there is any relation to the Test. Thanks

  2. #2
    SG2009 is offline Member
    Join Date
    Oct 2009
    Location
    Here
    Posts
    624
    get some iboprofen

  3. #3
    Far from massive's Avatar
    Far from massive is offline Knowledgeable Member
    Join Date
    Sep 2010
    Location
    No Sources Given
    Posts
    5,375
    Google test flu its a well known problem, now if you find a solution to it bottle it up and become a millionare LOL.

    By the way from what I have seen and heard its more common with the shorter esters like Prop, maybe its because the longer esters build slower in the body? Anyway the good news is that its often temporary and passes on its own, then in other cases like my friend he had to lower his dose to keep it at a managable level. This was with Prop any time he would try to get above 400 the symptoms were much worse.

    As said above many find some relief from OTC meds.

  4. #4
    yellowcabs is offline New Member
    Join Date
    Feb 2011
    Posts
    27
    Yeah it's test flu. I got it with my first cycle with prop. I was pretty sick for a couple weeks. It wasn't bad enough to keep me from going to the gym though.

  5. #5
    bobshoe is offline New Member
    Join Date
    Nov 2010
    Posts
    34
    I am about to pin Tets prop hope ill be good

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •